# SDR EIAA20121022080

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOORBEAM CHORD CRACKED BS 560 WL 120 LBL 6-24.  REMOVED CHORD, FABBED NEW CHORD PER DRWG 65B02721 SHT 9 REV E PL65B38614 REV C.  INSTALLED PER SRM 51-30-02.
